Lemsip MAX Cold & Flu Hot Drink Honey & Ginger - 10 Pack
- Cold & Flu
- Product Type
- Cold & Flu Medicine
- Adults and children over 12 years - 1 sachet. Do not use more than one sachet per dose. Dosage may be repeated every 4-6 hours as necessary, maximum 4 sachets in 24 hours. Do not give to children 12 years and under.
- Storage & Disposal
- Store below 30 Degrees Celsius in a dry place.
- Does not contain Gluten. This product contains bee honey extract. Keep out of reach of children. Always read the label. Follow the directions for use. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. This product may cause sleeplessness. See your doctor or pharmacist before taking this medicine if you are pregnant, have high blood pressure, heart problems or are taking anti-depressant medication. Consult a doctor/ pharmacist before using with other medicines intended to treat the symptoms of the common cold. Adults: Do not use for more than a few days, unless advised by a doctor. Adolescents and children over 12 years- do not use for more than 48 hours, unless advised by a doctor.
Ratings & Reviews
Home Delivery Or Click & Collect
If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.